# SDR GTIA2022021436270

- Difficulty date: February 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 41,766 hours, 19,086 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 40439
- Condition: Damaged
- Location: Zone 900
- Part time: 564 hours, 244 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE VOLUME KNOB MISING -R/R FWD MEGAPHONE AS REQ'D IAW EMQ DRAWING A320
